# SDR UIEA2018091801994

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,076 hours, 19,837 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Box
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNING ON WING ANTI-ICE RIGHT BLEED FAILED AND PACK OFF LIGHT ILLUMINATED. PERFORMED IDLE ENGINE RUN AFTER RESETTING BLEED CONTROL BOX RT BLEED WORKING OK AS PER AMM 71-00-00.
